# SDR AALA20130417017

- Difficulty date: April 10, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 103,612 hours, 16,759 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION AROUND TEN SCREW HOLES ON UNDERSIDE OF FLOORBEAM AT STATION 325, RIGHT BUTTLINES 8 TO 54.  REMOVED CORROSION PER SRM 51-10-02-0G AND ACCOMPLISHED REPAIR PER EA B767-53-029173.
